# SDR 95ZZZM223

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC676
- System (JASC): 3234 · Landing Gear Selector
- Part: Select Lever
- Part number: 2719093005
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT FULLY WHEN FLIGHT CREW SELECTED UP.  GEAR WAS CYCLED DOWN AND AIRCRAFT RETURNED TO THE FIELD.  INSPECTION FOUND THE EMERGENCY GEAR SELECT LEVER TO BE OUT OF THE NORMAL AND LOCKED POSITION.  LEVER WAS RE-POSITIONED, GEAR SWING PERFORMED WITH ALL INDICATIONS NORMAL.  (M)
